Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Osteoarthritis, frequently popping and painful knee, worse on lying. Taking contin, percocet. Serious?

my right knee is popping frequently and very painful. It hurts more lying down. Sometimes it locks up and feels as if it is rubbing accross bone on bone. I do have O.A and D.DD and take ms contin and percocet ..I have to wait all the way until next thursday to get mri results they will not tell me on the phone! what could it possibly be! it feels as if its in a vice!
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are suggestive of severe osteoarthritis of knee. In addition to the pain killers you are taking, you need lubricating agents like chondroitin sulfate or glucosamine sulfate along with calcium supplements.
Doing regular physiotherapy will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor